# SDR SWIA200923255

- Difficulty date: December 2, 2009
- Submitted: December 14, 2009
- Operation: Air carrier
- Aircraft: N295SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120322
- Aircraft time: 29,587 hours, 43,034 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN AT ROW 6 BROKEN.  (FLT 6444)REPLACED SIGN ASSEMBLY.
